I started BHRT earlier this year to help with my mood which was impacting my interactions. I have been prescribed cyclogest 200mg alternate days as BHRT with 0.5mg Sandrena everyday. I am experiencing considerable hair loss. I did not experience any when I menapaused 4 years ago. Is this a side effect of any of the meds? I felt this elixir of youth would help but the anxiety of getting bald is reversing the positive impact.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2010 • 2 answers
I was prescribed Combipatch by my dr. because of my severe osteopenia and postmenopausal symptoms. I
Posted 4 Aug 2014 • 1 answer
Postmenopausal Symptoms - I am feeling sad all the time. I also had a hot flash that lasted all day!
Posted 4 Nov 2017 • 0 answers
Posted 27 Mar 2018 • 1 answer
Posted 2 May 2018 • 0 answers